# SDR UIEA2017081401473

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,370 hours, 18,202 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT STATUS MESSAGE FOR THE RT ENGINE EEC C1.  PERFORMED A NR 2 ENGINE RUN AND PERFORMED PIMU TEST IAW AMM 77-35-00. NO DEFECTS NOTED.   OPS CHECKED GOOD.
